Toggle Main Menu Toggle Search

ePrints

A Godunov-Type Scheme for Modelling 1D Channel Flow with Varying Width and Bed Topography

Lookup NU author(s): Nor Alias, Professor Qiuhua Liang, Dr Georges Kesserwani

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

One-dimensional (1D) numerical models have long been used in simulating fluvial hydrodynamics. While most of these models are based on the solutions to some approximate forms of the fully 1D St. Venant equations, it is desirable to have a 1D code that can deal with those highly dynamic and complex flows under certain flood conditions, with full consideration of the convective and source terms. This paper therefore presents a Godunov-type alternative for solving the 1D inhomogeneous shallow water equations with complex source terms. The model is also implemented with a wetting and drying condition to avoid producing negative water depth. The proposed model is validated by a selection of steady and transient hydraulic problems with reference solutions.


Publication metadata

Author(s): Alias NA, Liang Q, Kesserwani G

Publication type: Article

Journal: Computers & Fluids

Year: 2011

Volume: 46

Issue: 1

Pages: 88–93

Print publication date: 14/12/2010

ISSN (print): 0045-7930

ISSN (electronic): 1879-0747

Publisher: Pergamon

URL: http://dx.doi.org/10.1016/j.compfluid.2010.12.009

DOI: 10.1016/j.compfluid.2010.12.009


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share